# SDR 2005UALA01203

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 40,019 hours, 14,521 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60322103
- Part serial: A6299
- Condition: Unserviceable
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) DAMAGED ASPIRATORS.
